# SDR SWAA2023100598458

- Difficulty date: September 8, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL ATTACH ANGLE IS CRACKED; COMMON TO FLOOR TO SIDEWALL SUPPORT AT BS 480; LBL 25; WL 155; (MARKED)<[01] REMOVED AND REPLACED FWD CARGO INTERCOSTAL ATTACH ANGLE PER REF SRM 51-40-02 AND DWG NBR 143A7502;[02] VERIFIED CORRECTIVE ACTION COMPLETE.;[03] VERIFIED MEASUREMENT TABLE COMPLETE.
